Translator Disclaimer
September 2008 Large deviations for occupation times of Markov processes with L2 semigroups
Naresh Jain, Nicolai Krylov
Ann. Probab. 36(5): 1611-1641 (September 2008). DOI: 10.1214/07-AOP371

Abstract

Our aim is to unify and extend the large deviation upper and lower bounds for the occupation times of a Markov process with L2 semigroups under minimal conditions on the state space and the process trajectories; for example, no strong Markov property is needed. The methods used here apply in both continuous and discrete time. We present the proofs for continuous time only because of the inherent technical difficulties in that situation; the proofs can be adapted for discrete time in a straightforward manner.

Citation

Download Citation

Naresh Jain. Nicolai Krylov. "Large deviations for occupation times of Markov processes with L2 semigroups." Ann. Probab. 36 (5) 1611 - 1641, September 2008. https://doi.org/10.1214/07-AOP371

Information

Published: September 2008
First available in Project Euclid: 11 September 2008

MathSciNet: MR2440918
Digital Object Identifier: 10.1214/07-AOP371

Subjects:
Primary: 60F10, 60J99

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.36 • No. 5 • September 2008
Back to Top